# SDR TRAX200700506

- Difficulty date: April 9, 2007
- Submitted: April 13, 2007
- Operation: Air carrier
- Aircraft: N878AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7590
- Aircraft time: 13,794 hours, 10,886 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Fillercap
- Condition: Unsecure
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ON DEPARTURE F/A AND PAX REPORT LOUD NOISE COMING FROM OUTSIDE OF A/C.  AIR-RETURN.  AFTER PARKING FOUND FUEL CAP HANGING.  A/C RETURNED TO ATL AFTER T/O.  EMERGENCY DECLARED.
